Thecheesecake1 Posted October 21, 2017 Share Posted October 21, 2017 I've took two doses of trimethoprim in the past three months due to an Ecoli UTI but this has been the worst... I have been going to the bathroom sometimes every hour all day and the weird thing is, it seems to go in waves..I started the antibiotics five days ago and two days ago I felt alot better... But I'm back to feeling sensitive. I should mention there's no burning,just a pressure on my bladder. The thing is, three days ago I began having back and hip pain. Before anyone suggests kidney pain, this definitely is not my kidneys.. I have had a bad left kidney for some time which twinges and spasms and the pain is not pleasant at all..but this hip and low back pain is near my tailbone. The pain sometimes radiates to my front part , like mild period pain but it has literally been on and off like a lightswitch... I have also had (TMI!) painful gas for the past four days but on and off ... It feels viral... But the bladder thing has gone on for a full week now ... My doc reported back after my urine test and said normal... But I'd drank so much water that day... Can they still tell if I have any problems? Link to comment
This topic is now archived and is closed to further replies.